Geometry & Topology

Erratum to the article A simply connected surface of general type with $p_g=0$ and $K^2=3$

Heesang Park, Jongil Park, and Dongsoo Shin

Full-text: Open access

Abstract

We give a different configuration constructed from a rational elliptic surface to correct an example from [Geom. Topol. 13 (2009) 743-767].

Article information

Source
Geom. Topol., Volume 15, Number 1 (2011), 499-500.

Dates
Received: 28 December 2010
Accepted: 7 February 2011
First available in Project Euclid: 20 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.gt/1513732284

Digital Object Identifier
doi:10.2140/gt.2011.15.499

Mathematical Reviews number (MathSciNet)
MR2788642

Zentralblatt MATH identifier
1210.14037

Subjects
Primary: 14J10: Families, moduli, classification: algebraic theory 14J17: Singularities [See also 14B05, 14E15] 14J29: Surfaces of general type
Secondary: 53D05: Symplectic manifolds, general

Keywords
$\mathbb{Q}$–Gorenstein smoothings rational blow-down surgery surface of general type

Citation

Park, Heesang; Park, Jongil; Shin, Dongsoo. Erratum to the article A simply connected surface of general type with $p_g=0$ and $K^2=3$. Geom. Topol. 15 (2011), no. 1, 499--500. doi:10.2140/gt.2011.15.499. https://projecteuclid.org/euclid.gt/1513732284


Export citation

References

  • H Park, J Park, D Shin, A simply connected surface of general type with $p\sb g=0$ and $K\sp 2=3$, Geom. Topol. 13 (2009) 743–767